On a fixed-point theorem of Banach type

Jochen Reinermann

Annales Polonici Mathematici (1970)

  • Volume: 23, Issue: 2, page 105-107
  • ISSN: 0066-2216

How to cite


Jochen Reinermann. "On a fixed-point theorem of Banach type." Annales Polonici Mathematici 23.2 (1970): 105-107. <http://eudml.org/doc/264027>.

author = {Jochen Reinermann},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {105-107},
title = {On a fixed-point theorem of Banach type},
url = {http://eudml.org/doc/264027},
volume = {23},
year = {1970},

AU - Jochen Reinermann
TI - On a fixed-point theorem of Banach type
JO - Annales Polonici Mathematici
PY - 1970
VL - 23
IS - 2
SP - 105
EP - 107
LA - eng
UR - http://eudml.org/doc/264027
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.